Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 116, NWS Memphis, TN

May 8, 20084 counties in Mississippi

NWS Memphis, TN issued this tornado warning at May 8, 2008, 8:26 AM CDT for 4 counties in Mississippi. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2008, 8:26 AM CDT (13:26 UTC)
Expired
May 8, 2008, 9:15 AM CDT
In force
49 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Itawamba County, MS, Lee County, MS, Prentiss County, MS, Tishomingo County, MS

The radar

The Columbus AFB radar (KGWX), 62 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 8:42 AM CDTTSTM WND DMG6 Ssw Marietta, MSPOSSIBLE TORNADO, SEVERAL HOMES WITH MISSING ROOFS AND TREES DOWN
May 8, 8:42 AM CDTTORNADO 24 Ssw Marietta, MSEF2 TORNADO TOUCHED DOWN 4 MILES SOUTH SOUTHWEST OF MARIETTA IN THE PALESTINE COMMUNITY. THE TORNADO TRAVELED TWO MILES TO THE NORTHEAST WITH A MAXIMUM WIDTH OF 100 YARDS. THE MAXIMUM ESTIMATED WINDS WERE AROUND 120 MPH.
May 8, 9:21 AM CDTHAIL 0.753 Nnw Belmont, MSPENNY SIZE HAIL REPORTED IN DENNIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 8:04 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 1.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2008-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2008-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMEG 081326
TORMEG
MSC057-081-117-141-081415-
/O.NEW.KMEG.TO.W.0116.080508T1326Z-080508T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
826 AM CDT THU MAY 8 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 915 AM CDT

* AT 826 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO NEAR
  SALTILLO...OR 8 MILES NORTHEAST OF TUPELO...MOVING NORTHEAST AT    
  30 MPH. THIS TORNADO HAS PRODUCED DAMAGE NEAR THE TUPELO AIRPORT.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GUNTOWN...PRATTS FRIENDSHIP...MANTACHIE...SANDY SPRINGS...
  FAIRVIEW...TISHOMINGO AND BELMONT.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3442 8874 3470 8812 3441 8815 3424 8864
TIME...MOT...LOC 1326Z 244DEG 23KT 3435 8862

$$
3 follow-up statements
000 
WWUS54 KMEG 081336
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
835 AM CDT THU MAY 8 2008

MSC057-081-117-141-081415-
/O.CON.KMEG.TO.W.0116.000000T0000Z-080508T1415Z/
TISHOMINGO MS-PRENTISS MS-LEE MS-ITAWAMBA MS-
835 AM CDT THU MAY 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR NORTHERN
ITAWAMBA...NORTHEASTERN LEE...SOUTHEASTERN PRENTISS AND SOUTHERN
TISHOMINGO COUNTIES...

AT 835 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS
TORNADO WAS LOCATED NEAR PRATTS FRIENDSHIP...OR 9 MILES SOUTHEAST OF 
BALDWYN...MOVING NORTHEAST AT 32 MPH. THIS TORNADO HAS PRODUCED 
DAMAGE IN THE TUPELO AREA.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARIETTA...SANDY SPRINGS...FAIRVIEW...BELMONT...GOLDEN AND
TISHOMINGO.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3442 8874 3470 8812 3441 8815 3424 8864
TIME...MOT...LOC 1335Z 241DEG 28KT 3439 8853

$$
000 
WWUS54 KMEG 081347
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
847 AM CDT THU MAY 8 2008

MSC081-081357-
/O.CAN.KMEG.TO.W.0116.000000T0000Z-080508T1415Z/
LEE MS-
847 AM CDT THU MAY 8 2008

...THE TORNADO WARNING FOR NORTHEASTERN LEE COUNTY IS CANCELLED...

AT 847 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
TORNADO WARNING IS CANCELLED.

LAT...LON 3451 8853 3470 8812 3441 8815 3433 8836
      3434 8838 3432 8839 3428 8851 3429 8854
TIME...MOT...LOC 1347Z 241DEG 28KT 3443 8843

$$

MSC057-117-141-081415-
/O.CON.KMEG.TO.W.0116.000000T0000Z-080508T1415Z/
TISHOMINGO MS-PRENTISS MS-ITAWAMBA MS-
847 AM CDT THU MAY 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR NORTHERN
ITAWAMBA...SOUTHEASTERN PRENTISS AND SOUTHERN TISHOMINGO COUNTIES...

AT 847 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SANDY SPRINGS...OR
11 MILES NORTH OF FULTON...MOVING NORTHEAST AT 32 MPH.

THIS TORNADO PRODUCED DAMAGE IN THE TUPELO AREA.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FAIRVIEW...BELMONT...GOLDEN AND TISHOMINGO.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3451 8853 3470 8812 3441 8815 3433 8836
      3434 8838 3432 8839 3428 8851 3429 8854
TIME...MOT...LOC 1347Z 241DEG 28KT 3443 8843

$$
000 
WWUS54 KMEG 081359
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
859 AM CDT THU MAY 8 2008

MSC057-117-141-081415-
/O.CON.KMEG.TO.W.0116.000000T0000Z-080508T1415Z/
TISHOMINGO MS-PRENTISS MS-ITAWAMBA MS-
859 AM CDT THU MAY 8 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR NORTHERN
ITAWAMBA...SOUTHEASTERN PRENTISS AND SOUTHERN TISHOMINGO COUNTIES...

AT 859 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SANDY SPRINGS...OR
12 MILES WEST OF RED BAY...MOVING NORTHEAST AT 30 MPH.

THIS TORNADO PRODUCED DAMAGE IN THE TUPELO AREA.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BELMONT...GOLDEN AND TISHOMINGO.

.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3451 8853 3470 8812 3441 8815 3433 8836
      3434 8838 3432 8839 3428 8851 3429 8854
TIME...MOT...LOC 1359Z 241DEG 28KT 3448 8833

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 2:56 AM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, May 8, 2:56 AM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
256 AM CDT THU MAY 8 2008

.DISCUSSION...

SURFACE LOW LOCATED OVER SOUTHWEST MISSOURI EARLY THIS MORNING
WITH A COLD FRONT EXTENDING INTO WESTERN ARKANSAS INTO EAST TEXAS.
SHOWERS AND A FEW THUNDERSTORMS ARE MOVING ACROSS THE FORECAST
AREA AT THE PRESENT TIME. TEMPERATURES REMAIN ON THE WARM SIDE
WITH READINGS IN THE LOWER 70S WHERE RAIN HAS YET TO FALL AND 60S
WHERE RAIN HAS ALREADY FALLEN. THE COLD FRONT SHOULD MAKE ITS WAY
THROUGH THE FORECAST AREA DURING THE DAY TODAY. ADDITIONAL SHOWERS
AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. THERE COULD BE
SOME SEVERE STORMS TODAY WITH LARGE HAIL AND DAMAGING WINDS AS THE
MAIN THREAT. BY TONIGHT...THE COLD FRONT SHOULD BE SOUTH OF THE
FORECAST AREA SO IT SHOULD BE DRY. THE FRONT WILL STALL OUT JUST
SOUTH OF THE FORECAST AREA AND THEN RETREAT NORTH AS A WARM FRONT
ON FRIDAY AND FRIDAY NIGHT WHICH WILL MEAN A CHANCE OF SHOWERS AND
THUNDERSTORMS. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON
FRIDAY NIGHT WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT.
THE FRONTAL BOUNDARY REMAIN CLOSE TO THE FORECAST AREA ON SATURDAY
SO SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE. BY SATURDAY
NIGHT...LOW PRESSURE DEVELOP AND MOVES ALONG THE FRONT WHICH WILL
INCREASE THE CHANCE FOR SHOWERS AND THUNDERSTORMS FOR SATURDAY
NIGHT AND SUNDAY. THERE WILL AGAIN BE A THREAT OF SEVERE
THUNDERSTORMS ON SATURDAY NIGHT AND INTO SUNDAY WITH LARGE HAIL
AND DAMAGING WINDS AS THE MAIN THREAT. HIGH PRESSURE SHOULD MOVE
IN BEHIND THIS SYSTEM WHICH WILL KEEP THINGS DRY FROM SUNDAY NIGHT
THROUGH TUESDAY. A NEW STORM SYSTEM DEVELOP IN THE CENTRAL PLAINS
BY TUESDAY WHICH WILL BRING ANOTHER THREAT OF THUNDERSTORMS FOR
TUESDAY NIGHT AND WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  78  63  82  61 /  70  10  30  20
MKL  75  58  77  56 /  80  10  30  20
JBR  77  59  78  57 /  60  10  30  20
TUP  77  62  84  61 /  70  10  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 8, 8:15 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
815 AM CDT THU MAY 8 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091015-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
815 AM CDT THU MAY 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY OVER MUCH OF
WEST TENNESSEE AND NORTH MISSISSIPPI GENERALLY EAST OF A LINE FROM
UNION CITY TENNESSEE TO MEMPHIS TO COFFEEVILLE MISSISSIPPI. A COLD
FRONT WILL MOVE THROUGH THE MID-SOUTH TODAY. THUNDERSTORMS WILL
DEVELOP AHEAD OF THE THE COLD FRONT. SOME SEVERE THUNDERSTORMS WILL
BE POSSIBLE WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES
AS THE SEVERE WEATHER THREATS. PLEASE REFER TO ANY CURRENT SEVERE
WEATHER WATCHES AND WARNINGS AS WELL AS SIGNIFICANT WEATHER ALERTS
FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND
EVENING OVER SOUTHWEST TENNESSEE AND NORTH MISSISSIPPI SOUTH AND
EAST OF A LINE FROM HENDERSON TENNESSEE TO MEMPHIS TO CLARKSDALE
MISSISSIPPI. THE FRONT WILL STALL OUT ACROSS NORTH MISSISSIPPI AND
AN UPPER LEVEL DISTURBANCE WILL MOVE ALONG THE FRONT WHICH WILL
TRIGGER MORE THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY BECOME
SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS.

THERE IS ALSO A RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID-SOUTH SATURDAY NIGHT AND SUNDAY MORNING. LOW PRESSURE WILL
DEVELOP AND MOVE ALONG THE FRONTAL BOUNDARY PRODUCING MORE
THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE AND
PRODUCE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED IN SUPPORT OF SEVERE WEATHER
OPERATIONS TODAY...FRIDAY NIGHT AND AGAIN SATURDAY NIGHT INTO SUNDAY
MORNING. PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS.

In the hours before

Special weather statement, May 8, 7:27 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
727 AM CDT THU MAY 8 2008

MSZ015-016-081300-
LEE MS-PONTOTOC MS-
727 AM CDT THU MAY 8 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 5
MILES SOUTHWEST OF PONTOTOC AT 727 AM CDT...MOVING NORTHEAST AT 35
MPH.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE
ANTICIPATED.

PEOPLE IN LEE AND PONTOTOC COUNTIES...INCLUDING THE CITIES OF
BALDWYN...PONTOTOC AND TUPELO...SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, May 8, 8:25 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
825 AM CDT THU MAY 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     TORNADO          3 W TUPELO              34.26N 88.78W
05/08/2008                   LEE                MS   OTHER FEDERAL

0804 AM     TORNADO          4 W TUPELO              34.26N 88.80W
05/08/2008                   LEE                MS   TRAINED SPOTTER

            ROOFS DAMAGED, SHEDS DESTROYED, TREES DOWN

&&

RJO

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:51 AM CDTTornado WarningMEGLee, Pontotoc39 min
May 8, 8:33 AM CDTFlash Flood WarningMEGLee, Pontotoc6 hr
May 8, 9:09 AM CDTTornado WarningMEGItawamba, Prentiss, Tishomingo21 min
May 8, 10:37 AM CDTTornado WarningMEGLee, Prentiss38 min
May 8, 11:01 AM CDTSevere Thunderstorm WarningMEGTishomingo44 min
May 8, 11:44 AM CDTSevere Thunderstorm WarningMEGMonroe46 min

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.